# SDR ASOA2015010512000

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,782 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY EXIT LOCATING SIGNS LIGHT INOPERATIVE.  R & R 1 BATTERY PACK IAW AMM 33-51-17.  OPS CHECKED GOOD.
